MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION OMNI-TOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

WILSON-COOK MEDICAL INC FUSION OMNI-TOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G31903
Medical Device Problem Codes Accessory Incompatible (1004); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a white plastic bag.Provided with the return was an open box from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report.The distal catheter's wire guide lumen has split proximally from the catheter's distal tip, creating a burr.The cutting wire responded and bowed with handle manipulation confirming the cutting wire remains intact.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed in the photo provided.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the distal tip was split at the wire guide lumen.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.This device is packaged with a precurved stylet wire inside the wire guide lumen.If the handle is manipulated with the catheter in a coiled position or with the precurved stylet inside the cannulating tip, this could contribute to damage to the wire guide lumen.The instructions for use contain the following precaution: "do not exercise the handle while the device is coiled or the precurved stylet is in place, as this may cause damage to the sphincterotome and render it inoperable." the instructions for use advise the user with the following statement: ¿upon removing the device from the package, uncoil and straighten sphincterotome.Carefully remove the precurved stylet from the cannulating tip.¿ prior to distribution, all fusion omni-tome sphincterotomes are subjected to a visual inspection to ensure device integrity.The visual inspection verifies the tip is round with no sharp edges and no splitting.A review of the device history record confirmed that this lot met manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic procedure, the physician used a cook fusion omni-tome.It was initially reported that the cutting wire tip was damaged.There was no reportable information at this time.Per our evaluation of the returned device on (b)(6) 2026, the tip of the catheter/wire guide lumen is damaged and there is a burr sticking out.[subject of report].A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FUSION OMNI-TOME
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key24980769
Report Number1037905-2026-00191
Device Sequence Number10519558
Product Code KNS
UDI-Device Identifier00827002319035
UDI-Public(01)00827002319035(17)281124(10)W4988867
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K172665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31903
Device Catalogue NumberFS-OMNI
Device Lot NumberW4988867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS SCOPE, UNKNOWN MODEL
Patient Age59 YR
Patient SexMale
Patient Weight72 KG